MAUDE Adverse Event Report: MSD DEGGENDORF MFG ANATOMIC PEEK PTC CERVICAL FUSION SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL

MSD DEGGENDORF MFG ANATOMIC PEEK PTC CERVICAL FUSION SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL
Catalog Number 5030841
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.X-ray review: post-op x-ray and delayed post-op x-rays provided for c5-6 acdf (anterior cervical discectomy and fusion) showed subsidence of the graft at the specimen level.This was a peek interbody graft, size unknown.Initial hardware placement appeared appropriate, contributing factors might include removal of the bony cortical endplate during disc space preparation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient underwent anterior cervical decompression and fusion at c5/6 due to cervical disc herniation.Post -op, the patient suffered with pain in the left shoulder blades.Loss of lordosis, cage sinking, and displacement of plates were observed about 2 weeks after the operation.The event also caused change in the alignment which led to scapular bone pain.

Brand Name
ANATOMIC PEEK PTC CERVICAL FUSION SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL
Manufacturer (Section D)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf 94469
MDR Report Key7034254
Report Number1030489-2017-02340
Device Sequence Number126804
Product Code ODP
UDI-Device Identifier00643169357495
UDI-Public00643169357495
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133653
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/18/2024
Device Catalogue Number5030841
Device Lot Number60BK
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2017
Initial Report FDA Received Date11/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCREWS
Outcome Attributed to Adverse Event Other;